Piecewise smooth solutions to the burgers-hilbert equation

Alberto Bressan, Tianyou Zhang

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


The paper is concerned with the Burgers-Hilbert equation ut + (u2/2)x = H[u], where the right-hand side is a Hilbert transform. Unique entropy admissible solutions are constructed locally in time, having a single shock. In a neighborhood of the shock curve, a detailed description of the solution is provided.

Original languageEnglish (US)
Pages (from-to)165-184
Number of pages20
JournalCommunications in Mathematical Sciences
Issue number1
StatePublished - 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Piecewise smooth solutions to the burgers-hilbert equation'. Together they form a unique fingerprint.

Cite this